# SDR DL72W992028

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT INTERMITTENT.  REPLACED LIGHT, CKS NML.
